# SDR SWAA2023061959908

- Difficulty date: June 15, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 57,122 hours, 34,011 cycles
- Engine: Cfmint CFM567B242
- Engine time: 57,122 hours, 34,011 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Zn 400 Nacelle/P
- Stage of operation: CL
- How discovered: 9
- Nature of condition: R, Y
- Precautionary procedure: D, E

## Discrepancy

AT 9;000 FEET ENGINE NUMBER 2 SURGED A LITTLE BIT LATER EGT WENT UP INTO THE RED. #2 ENGINE FAILED. RETURNED TO BNA. NO OVERWEIGHT LANDING.<[01] REMOVED AND REPLACED #2 ENGINE ON MT # 771-00-01 (REM/INST - POWER PLANT). SEE MT FOR ALL COMPLETED WORK AND SIGN-OFFS.;[02] VERIFIED
